Once I stopped taking it, I am back to constant pain, confusion, "noise", and fatigue. I'd rather have the swelling and little headache, but am not sure that's safe or advisable. Is there a similar med?
10 Jun 2011
Not sure, from what you have said, why you are taking the cyproheptadine which is an antihistamine. Without knowing why you are taking this medication it is difficult to make any suggestions as to other medicines to try. Foot and leg swelling does not appear to be a common side effect of the cyproheptadine. For a list of other antihistamines please go to:
You will note that cyproheptadine (Periactin) is on the list. Whether any of the other medications would be appropriate for your condition, please consult your doctor.
- Cyproheptadine Information for Consumers
- Cyproheptadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyproheptadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The above drugs seem to be similar. I am worried about the possibility of more headaches, migraines, occuring again. I have read about allergic ...
1 answer • 21 Feb 2012
My brain scan has come back normal and neurology has said that they cant find a cause other than their linked to my fibro and they have put me on ...
5 answers • 3 Jul 2014
For the past five years, I have dealt daily with what I am told by my neurologist, PCP, and DC. Does this medication assist in dissolving these types ...
0 answers • 19 Oct 2015